# SDR C2XA09SH416

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 19,172 hours, 10,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR FWD TRIANGLE BRACKET IS CORRODED (LEVEL 2 LOCAL).  MAINTENANCE BLENDED AND EVALUATED THE CORROSION ON THE CARGO DOOR FWD TRIANGLE BRACKET IAW EC5320-01479 REV ORIG.  CORRODED AREAS FOUND TO BE WITHIN LIMITS WITH .006 MATERIAL LOSS.  PREPPED, PRIMED AND PAINTED IAW EMB-145 XR CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
